Differential and Integral Equations

Preservation of controllability under approximation and controllability radii for hereditary systems

John A. Burns and Gunther H. Peichl

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 4 (1989), 439-452.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648436

Mathematical Reviews number (MathSciNet)
MR996752

Zentralblatt MATH identifier
0715.93009

Subjects
Primary: 49E25
Secondary: 34K35: Control problems [See also 49J21, 49K21, 93C23] 93B05: Controllability

Citation

Burns, John A.; Peichl, Gunther H. Preservation of controllability under approximation and controllability radii for hereditary systems. Differential Integral Equations 2 (1989), no. 4, 439--452. https://projecteuclid.org/euclid.die/1371648436


Export citation